# SDR QMLA2013050213062

- Difficulty date: May 2, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N209LF
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4960
- Aircraft time: 1,122 hours, 3,828 cycles
- Engine: Tmeca ARRIEL2B
- Engine time: 1,120 hours, 3,826 cycles
- System (JASC): 2300 · Communications System
- Part: Audio Panel
- Part number: AA95912N
- Part serial: 10847
- Condition: Failed
- Stage of operation: HO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT WAS GOING INTO A HOVER DETECTED SOMETHING BURNING, AT THE SAME TIME LOST ALL RADIO AND ICS COMMUNICATIONS.  PILOT PUT THE ACFT BACK DOWN AND NOTICED HIS PILOT ICS CIRCUIT BREAKER POPPED. AFTER EXTENSIVE TROUBLESHOOTING, MX AOG ORDERED A 2 AMP CIRCUIT BREAKER (SOURCE OF BURNING SMELL) AND REPLACEMENT AUDIO PANEL (CAUSE OF CIRCUIT BREAKER FAILURE). PARTS WERE INSTALLED AND ACFT WAS RETURNED TO SERVICE AFTER A SUCCESSFUL OPS CHECK.
